# SDR AALA202112100783

- Difficulty date: November 7, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 35,999 hours, 14,646 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Component: Engine, CFM567B
- Component part number: CFM567BTIQEC737
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LH ENGINE OIL QTY INDICATION LOW WITH OIL PRESSURE FLUCTUATING IN PRECAUTIONARY AMBER ZONE, FLIGHT DECLARED EMERGENCY AND DIVERTED TO RDU. **SUPPLEMENTAL REPORT: REPLACED SEALOL SEAL WITH NEW AT N2 DRIVE PAD ON LH ENGINE IAW AMM 72-60-00 AND REPLACED LH ENGINE (AALA202112106009) WITH SERVICEABLE UNIT IAW WORKCARD 08L40072003, LEAK AND OPS CHECK GOOD. WILL BE SUBMITTED.** (CLOSED)
